WE ARE ON OUR 1ST WEEK OF VYVANCE AND IT APPEARS THAT HE IS GETTING TICS BEFORE HE FALLS ASLEEP. I AM WORRIED ABOUT THIS BECAUSE I THINK THEY ONLY GET WORSE DON'T THEY? HE DID THIS ON FOCALIN AS WELL. IF HE GETS TICS AGAIN I AM STOPPING MEDICATION. HE WILL HAVE TO LEARN TO LIVE WITH HIMSELF AS I DID, WITHOUT MEDS. I WILL NOT PLAY MEDS ROULETTE?(SPELLING) WITH HIS LIFE WE HAVE BEEN DOING THIS ALMOST 1 YEAR ALREADY.I AM VERY NERVOUS NOW.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...